# SDR EE4Y20110526

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 21,909 hours, 10,527 cycles
- Engine: Iae V2524A5
- Engine time: 21,909 hours, 10,527 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052202
- Condition: Corroded
- Location: Nr 1 Pylon
- Component: Pylon, Airbus
- Component part number: D5451005000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, OTBD AND INBD LATERAL SKIN PANEL WITH CORROSION.  NOTE: THE FAIRING SKIN PANELS REQUIRE A MAJOR REPAIR IAW SRM GUIDELINES.
